# SDR IXXA20240912062

- Difficulty date: September 10, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N571AZ
- Make and model: Boeing 767332
- Aircraft serial: 30388
- Aircraft time: 90,418 hours, 12,373 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Binding
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S WINDOW VERY DIFFICULT TO CLOSE. OPERATIONAL CHECK OF R2 WINDOW IAW BOEING 767-300  AIRCRAFT MAINTENANCE MANUAL 56-11-02 SATISFACTORY. NO FAULTS NOTED.
